A Note on Some Nonlinear Fourth Order Differential Equations
Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 2, pp. 349-361
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
For a family of fourth order semilinear ordinary differential equations we discuss some fundamental issues, such as global continuation of solutions and their qualitative behavior. The note is the summary of a communication given at the XIX Congress of U.M.I. (Bologna - September 12-17, 2011).
@article{BUMI_2013_9_6_2_a4,
author = {Berchio, Elvise},
title = {A {Note} on {Some} {Nonlinear} {Fourth} {Order} {Differential} {Equations}},
journal = {Bollettino della Unione matematica italiana},
pages = {349--361},
year = {2013},
volume = {Ser. 9, 6},
number = {2},
zbl = {1291.34031},
mrnumber = {3112983},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_2_a4/}
}
Berchio, Elvise. A Note on Some Nonlinear Fourth Order Differential Equations. Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 2, pp. 349-361. http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_2_a4/